MathSciNet Relay Station
MathSciNet bibliographic data
MR2211383 35L70 (35B33)
Wu, Hao; Zheng, Songmu Convergence to equilibrium for the damped semilinear wave equation with critical exponent and dissipative boundary condition. Quart. Appl. Math. 64 (2006), no. 1, 167–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement